MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-REMOVER,STAPLE,SKIN,STERILE

Medline Industries, LP MEDLINE; DBD-REMOVER,STAPLE,SKIN,STERILE
Catalog Number DYNJ04058
Medical Device Problem Codes Unstable (1667); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the point seems smaller and flimsy.It does not work for removing regular skin staples as it is too small.".
 
Additional Manufacturer Narrative
The customer reported that the point seems smaller and flimsy and it does not work for removing regular skin staples as it is too small.No sample or photo was received for the investigation; finished good production records were reviewed, and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed with 1 ea of staple remover present in the kit.At this time, medline is unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation.The cause was unconfirmed, sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-REMOVER,STAPLE,SKIN,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50899290
Report Number1417592-2026-51135
Device Sequence Number10761993
Product Code GDT
UDI-Device Identifier10080196846924
UDI-Public10080196846924
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04058
Device Lot Number25CBBV203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown